# SDR CALA2025012702056

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 65,101 hours, 27,218 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 192
- Condition: Faulted
- Location: Elevator Feel
- Part time: 70,333 hours, 24,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEVATOR EXCESS FORCE REQDEBRIEFED CREW-- STATED EXCESSIVE FORCE REQUIRED FOR ELEVATOR MOVEMENT, EMPHASIZED FELT HEAVY/OUT OF TRIM.  OCCURRED ON CLIMB OUT TO 16K AND ON FLARE FOR LANDING, SPEED OF 162 KNOTS, LEVELED OFF AT 16K. -- NO LIGHTS OR FAULTS DURING EVENT,  WHEN INITIALLY ENGAGING AUTOPILOT, INITIALLY PITCHED DOWN, DISENGAGED AUTOPILOT.  SUSPECT OUT OF RIG.  CREW REPORTED OVERWEIGHT LANDING--SMOOTH REMOVED ELEVATOR FEEL COMPUTER IAW AMM TASK 27-31-37-000-801 INSTALLED ELEVATOR FEEL COMPUTER IRW AMM TASK 27-31-37-400-801, UP TO, AND INCLUDING, STEP (G)(7). NEED QC VERIFICATION FOR RIG PIN REMOVAL.  VERIFIED RIG PIN REMOVED AND STOWED REF AMM 27-31-37-400-801 STEP G(7). IDT REQ C/W. PERFORMED ELEVATOR FEEL COMPUTER LEAK TEST REF  27-31-17-790-801 , 27-31-37-400-801 NO LEAK DECTECTED.   CONTINUED INSTALLATION TO STEP (H)(1). PITOT PROBE TOOLING IS STILL ATTACHED FOR FURTHER T/S. OBSERVED EXCESS STIFFNESS IN ELEVATOR CONTROLS WHEN SIMULATING AIRSPEEDS OF 2.46 PSIG (300 KNOTS), BUT NORMAL RESISTANCE WHEN SIMULATED PRESSURE IS RELEASED.  FEEL FORCE SYSTEM TEST PASSED AT THIS TIME. COMPLETED STEPS UP TO AND INCLUDING G. (2).   PECOMPLETED REF AMM  AMM. 27-31-00-700-812 FROM G(3) TO COMPLETION
